# SDR VNAA2011090800001

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 18,379 hours, 18,965 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 02427595
- Condition: Separated
- Location: Lt Mlg
- Part time: 130 hours, 136 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FAY, CREW REPORTED LEFT INBOARD MAIN LANDING GEAR TIRE SHOWING CORD AROUND ENTIRE CIRCUMFERENCE WITH POSSIBLE TREAD SEPARATION AND DAMAGE TO FLAP AND LEFT PYLON.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED LEFT INBOARD AND OUTBOARD MAIN LANDING GEAR WHEEL / TIRE ASSEMBLIES AND LEFT INBOARD FLAP.  LEFT WING INBOARD TRAILING EDGE REPAIRED.  DAMAGE TO LEFT PYLON ACCESS PANELS WITHIN SRM LIMITS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
